# SDR UIEA2022052300515

- Difficulty date: May 23, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 81,397 hours, 16,240 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVE EMERGENCY EXIT DOOR RH  DUE TO INSPECTION PER CARD A-53-406-00-01 INSTALL  EMERGENCY EXIT DOOR RH AFTER  INSPECTION  COMPLIANCE .(DISARMED OFFWING ESCAPE SYSTEM PER MM 767 25-65-00-042-001TO ACCOMODATED RH EMERGENCY HATCH INSPECTION. REMOVED RH OVERWING ESCAPE HATCH; PER B767-300 AMM 52-21-01 FOR INSPECTION. INSPECTION COMPLETED OK TO REINSTALL. REINSTALLED RH OVERWING ESCAPE HATCH PER B767-300 AMM 52-21-01. ARMED THE OFFWING ESCAPE SYSTEM PER 767-300 MM 25-65-00-442-010.
